Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 182, NWS North Platte, NE

June 21, 20134 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2013, 7:12 PM MDT for 4 counties in Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2013, 7:12 PM MDT (01:12 UTC)
Expired
Jun 21, 2013, 8:00 PM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Arthur County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 5:31 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1500 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
3037 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KLBF 220112
SVRLBF
NEC005-101-111-117-220200-
/O.NEW.KLBF.SV.W.0182.130622T0112Z-130622T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 900 PM CDT/800 PM MDT/

* AT 710 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTH OF
  SARBEN...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  BUCKTAIL...DIAMOND BAR LAKE...FLATTS...SAND BEACH LAKE...SCHNICK
  LAKE AND BIG LAMUNYON FLATS.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 176 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4171 10135 4144 10088 4126 10143 4143 10166
TIME...MOT...LOC 0112Z 246DEG 15KT 4137 10136

HAIL...1.00IN
WIND...70MPH

$$

JACOBS
2 follow-up statements
112 
WWUS53 KLBF 220135
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 PM CDT FRI JUN 21 2013

NEC005-101-220145-
/O.CAN.KLBF.SV.W.0182.000000T0000Z-130622T0200Z/
KEITH NE-ARTHUR NE-
735 PM MDT FRI JUN 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARTHUR AND
NORTHEASTERN KEITH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4171 10135 4144 10088 4134 10122 4150 10141
      4165 10141
TIME...MOT...LOC 0135Z 231DEG 30KT 4156 10113

$$

NEC111-117-220200-
/O.CON.KLBF.SV.W.0182.000000T0000Z-130622T0200Z/
LINCOLN NE-MCPHERSON NE-
835 PM CDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MCPHERSON AND NORTHWESTERN LINCOLN COUNTIES UNTIL 900 PM CDT...

AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
TRYON...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL MCPHERSON COUNTY.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4171 10135 4144 10088 4134 10122 4150 10141
      4165 10141
TIME...MOT...LOC 0135Z 231DEG 30KT 4156 10113

HAIL...1.25IN
WIND...60MPH

$$

MASEK
302 
WWUS53 KLBF 220158
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT FRI JUN 21 2013

NEC111-117-220208-
/O.EXP.KLBF.SV.W.0182.000000T0000Z-130622T0200Z/
LINCOLN NE-MCPHERSON NE-
858 PM CDT FRI JUN 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCPHERSON AND 
EXTREME NORTHWESTERN LINCOLN COUNTIES WILL EXPIRE AT 900 PM CDT/800 
PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4171 10135 4144 10088 4134 10122 4150 10141
      4165 10141
TIME...MOT...LOC 0158Z 231DEG 30KT 4168 10093

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:00 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 21, 6:00 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT FRI JUN 21 2013

.SYNOPSIS...
ISSUED AT 317 PM CDT FRI JUN 21 2013

STALLED SURFACE BOUNDARY ACROSS THE AREA...FROM SW TO NE THIS
AFTERNOON. SOUTHERLY WINDS WITH DEW PTS AROUND 60 AND TEMPS IN THE
UPPER 80S TO UPPER 90S. NORTH OF THE BOUNDARY TEMPS GENERALLY IN THE
80S WITH LIGHT EAST TO NORTHERLY WINDS. EXCEPTION IS ACROSS PARTS OF
NORTHWEST NEB...BEHIND AN OUTFLOW BOUNDARY FROM EARLIER S DAKOTA
CONVECTION WHERE TEMPS HAVE FALLEN INTO THE 70S. UPPER LEVEL LOW
CONTINUES TO SPIN ACROSS THE PACIFIC NW WITH A RIDGE OVER THE
SOUTHERN PLAINS. FLOW ACROSS THE HIGH PLAINS IS GENERALLY SOUTHWEST.

&&

.UPDATE...
ISSUED AT 656 PM CDT FRI JUN 21 2013

UPDATED FORECAST TO INCLUDE WATCH. FRESHENED UP WINDS...CLOUDS AND
WEATHER GRIDS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 317 PM CDT FRI JUN 21 2013

TONIGHT WILL BE A SEVERE THUNDERSTORM THREAT. 700 MB TROUGH PUSHING
ACROSS THE FRONT RANGE HAS ALREADY SPARKED A COUPLE OF CELLS AND
EXPECT THIS TO CONTINUE TO EXPAND THROUGH THE REST OF THE AFTERNOON.
ACTIVITY SHOULD LIFT TO THE EAST/NORTHEAST ACROSS MUCH OF THE
SANDHILLS AND ADJACENT AREAS TO THE SOUTH AND EAST. A SECOND AREA OF
CONVECTION IS LIKELY TO DEVELOP WITH THE LOW LEVEL JET...SIMILAR TO
LAST NIGHT. MODELS IN DECENT AGREEMENT WITH NW KS/SW NEB TO BE THE
AREA OF FOCUS. GENERALLY THINK THERE WILL BE 2 AREAS OF
THUNDERSTORMS MOVING ACROSS THE CWA THIS EVENING. THE SOUTHERN
AREA...IN ASSOCIATION WITH THE LL JET IS LIKELY TO CONTINUE
OVERNIGHT...ALTHOUGH UNSURE IF THE NORTHERN AREA WILL HAVE THE
ELEVATED SUPPORT TO CONTINUE AND WILL NEED TO MONITOR. STORMS HAVE
PLENTY OF MOISTURE TO WORK WITH AND DECENT SHEAR SO STORMS ARE
CAPABLE OF GOING SEVERE...WITH LARGE HAIL TO BE THE PRIMARY THREAT.

BY MORNING WOULD NOT BE SURPRISE TO SEE ACTIVITY DYING DOWN AND
WOULD EXPECT MOSTLY CLEAR SKIES OVER MUCH OF THE AREA...HOWEVER LIKE
THIS MORNING...SMOKE FROM THE COLORADO FIRES SHOULD BE PUSHING
ACROSS THE AREA. THIS COULD CREATE ANOTHER YELLOWISH/REDDISH
SUNRISE. ALSO CANNOT RULE OUT STORMS NEAR THE S DAKOTA BORDER.

TOMORROW AFTERNOON THE BOUNDARY SHOULD BE IN A SIMILAR POSITION AND
SET UP IS SIMILAR TO TODAY. THUS A REPEAT OF ACTIVITY IS EXPECTED
TOMORROW. ONE CAVEAT WOULD BE THE CONVECTION TONIGHT CAUSING THE
BOUNDARY TO SIGNIFICANTLY MOVE. I DUE EXPECT THE BOUNDARY TO SAGE
SOUTH A LITTLE BUT RETURN NORTH AS A WARM FRONT TOMORROW.

LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 317 PM CDT FRI JUN 21 2013

QUASI-STATIONARY FRONT WILL AGAIN BE THE FOCUS FOR ANOTHER ROUND OF
TSTMS SATURDAY EVENING/OVERNIGHT ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. A 40 TO 50 KT SOUTHERLY LOW LEVEL JET NOSING INTO THE
BOUNDARY SATURDAY EVENING WILL DEVELOP COVERAGE AND INTENSITY
OF TSTMS TO THE NORTH OF THE FRONT...ESPECIALLY ACROSS NORTHERN
NEBRASKA. DEEP LAYER SHEAR OF 50 KNOTS LOOKS FAVORABLE FOR AT
LEAST SCATTERED SEVERE STORMS. SOME OF THE STORMS WILL BE SUPERCELLS
WITH POTENTIAL FOR SOME VERY LARGE HAIL DUE TO STEEP MID LEVEL
LAPSE RATES. ANY SURFACE BASED STORM WOULD HAVE THE POTENTIAL TO
ALSO PRODUCE A TORNADO INVOF THE FRONT ACROSS NORTH CENTRAL
NEBRASKA. LOW LEVEL JET SHOULD AID IN EVENTUAL MCS DEVELOPMENT BY
LATE EVENING. HAVE INCREASED POPS TO 30-50 PERCENT MOST
AREAS..EXCEPT FAR SOUTHWEST NEAR IMPERIAL WHERE 20 POPS RETAINED.

SUNDAY COULD BE ANOTHER ACTIVE DAY...BUT PRIOR PASSAGE OF NORTHERN
STREAM TROUGH AND LESSER DEEP LAYER SHEAR OF 35 TO 40 KTS WILL
MEAN THAN SURFACE FRONT AND UPSLOPE LOW LEVEL WINDS WILL BE MAIN
FOCUS. MOST LIKELY SCENARIO WOULD BE FOR STORMS TO FORM NEAR AND
NORTH OF FRONTAL BOUNDARY JUST SOUTHEAST OF FORECAST AREA AND LIFT
NORTHEAST IN SOUTHEASTERN ZONES AS LOW LEVEL JET STRENGTHENS WHILE
ISOLATED STORMS IN PANHANDLE MOVE INTO WESTERN SANDHILLS.
THEREFORE 20 POPS MAINLY WEST OF HWY 83 AND LOW CHANCE POPS
SOUTHEAST OF A NORTH PLATTE THROUGH ONEILL LINE.

FOR MONDAY/MONDAY NIGHT...LOW CHANCE POPS KEPT FOR NCTRL ZONES.
THE 12Z ECMWF IN CLOSE AGREEMENT WITH PREVIOUS RUN. THE HEAT WILL
RETURN AS WELL...ESPECIALLY SOUTHWEST NEBRASKA WHERE MID/UPPER 90S
RETURN. HEAT FROM THE DESERT SOUTHWEST WILL BE TRANSPORTED INTO
THE REGION AS ANOTHER UPPER LEVEL LOW DIGS INTO THE PACIFIC
NORTHWEST.

FOR TUESDAY THROUGH FRIDAY...EXPANSIVE UPPER LEVEL RIDGE WILL
BUILD WESTWARD TO THE FOUR CORNERS REGION BY WEDNESDAY. WESTERN
NEBRASKA WILL REMAIN ON THE EASTERN EDGE OF THIS RIDGE...WITH
MOST IF NOT ALL CONVECTION INHIBITED ACROSS THE REGION INCLUDING
THE HIGH PLAINS/FRONT RANGE. UPPER 80S TO MID 90S EXPECTED THROUGH
THE PERIOD.

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 656 PM CDT FRI JUN 21 2013

HAVE GONE AHEAD AND INCLUDED TSRA AT BOTH KLBF AND KVTN THIS
EVENING WITH THUNDERSTORMS MOVING INTO THE WESTERN SANDHILLS FROM
THE EASTERN NEBRASKA PANHANDLE. THESE STORMS SHOULD MOVE EAST OF
HIGHWAY FROM KVTN TO KLBF THROUGH 06Z. STRONG GUSTY WINDS IN THE
VICINITY OF STORMS AS WELL AS LARGE HAIL. STORMS SCATTERED IN
NATURE. SOME STRATUS TO BUILD IN NORTH AGAIN THROUGH THE EARLY
MORNING WITH MVFR CEILINGS. STRATUS WILL DISSIPATE THROUGH MID
MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SHORT TERM...MASEK
LONG TERM...ROBERG
AVIATION...POWER
Hazardous weather outlook, Jun 21, 2:37 PM MDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 PM CDT FRI JUN 21 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-222045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
337 PM CDT FRI JUN 21 2013 /237 PM MDT FRI JUN 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. SEVERE STORMS ARE
POSSIBLE...GENERALLY ALONG AND NORTH OF INTERSTATE 80. THOUGH
LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS...AN
ISOLATED TORNADO DURING THE LATE AFTERNOON AND EARLY EVENING HOURS
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE STORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS THE
ENTIRE OUTLOOK AREA. SEVERE STORMS ARE POSSIBLE SUNDAY AND SUNDAY
NIGHT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. THE
MAIN THREAT FOR SEVERE STORMS SUNDAY AND SUNDAY NIGHT IS ALONG
AND SOUTH OF A LINE FROM OGALLALA TO ONEILL. ON BOTH SATURDAY AND
SUNDAY...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE
THREATS.

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. AT THIS TIME
IT IS TOO EARLY TO DETERMINE THE LOCATION AND SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AS WELL AS ON
SATURDAY AND SUNDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 21, 5:25 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             5 SE CHAPPELL           41.04N 102.40W
06/21/2013  E1.00 INCH       DEUEL              NE   PUBLIC

&&

JSWEET
Local storm report, Jun 21, 6:14 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     24 N ANTIOCH            42.42N 102.62W
06/21/2013  E60 MPH          SHERIDAN           NE   PUBLIC

&&

SNIVELY
Local storm report, Jun 21, 6:32 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     4 N GRANT               40.90N 101.73W
06/21/2013                   PERKINS            NE   FIRE DEPT/RESCUE

            POWER POLES DOWN...ESTIMATED WIND GUSTS TO 70 MPH.

&&

SJACOBS
Local storm report, Jun 21, 6:47 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     6 N GRANT               40.93N 101.73W
06/21/2013  E60 MPH          PERKINS            NE   PUBLIC

            NICKEL SIZE HAIL WAS ALSO REPORTED

&&

SNIVELY
Special weather statement, Jun 21, 7:06 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT FRI JUN 21 2013

NEZ005-094-220145-
EASTERN CHERRY NE-WESTERN CHERRY NE-
706 PM MDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 745
PM MDT/845 PM CDT/...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NENZEL...OR 26 MILES WEST OF
VALENTINE...MOVING EAST NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KILGORE...
  CROOKSTON...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 165 AND 191.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:01 PM MDTTornado WarningLBFKeith, Perkins29 min
Jun 21, 6:15 PM MDTSevere Thunderstorm WarningLBFCherry60 min
Jun 21, 6:29 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jun 21, 6:57 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
Jun 21, 7:29 PM MDTSevere Thunderstorm WarningLBFLincoln, McPherson46 min
Jun 21, 7:42 PM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas48 min
Jun 21, 7:50 PM MDTSevere Thunderstorm WarningLBFRock55 min
Jun 21, 7:56 PM MDTSevere Thunderstorm WarningLBFBlaine49 min
Jun 21, 8:07 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln38 min
Jun 21, 8:08 PM MDTSevere Thunderstorm WarningLBFCuster, Logan52 min
Jun 21, 8:09 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan51 min
Jun 21, 8:27 PM MDTSevere Thunderstorm WarningLBFBrown48 min
Jun 21, 8:44 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Loup46 min
Jun 21, 8:48 PM MDTSevere Thunderstorm WarningLBFRock42 min
Jun 21, 9:02 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln43 min
Jun 21, 9:04 PM MDTSevere Thunderstorm WarningLBFBrown26 min
Jun 21, 9:18 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock27 min
Jun 21, 9:22 PM MDTSevere Thunderstorm WarningLBFCuster38 min
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningLBFKeya Paha51 min
Jun 21, 9:59 PM MDTSevere Thunderstorm WarningLBFCuster46 min
Jun 21, 10:16 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.